Skip to Main content Skip to Navigation
Journal articles

Estimation of Toeplitz Covariance Matrices in Large Dimensional Regime With Application to Source Detection

Abstract : —In this article, we derive concentration inequalities for the spectral norm of two classical sample estimators of large dimensional Toeplitz covariance matrices, demonstrating in particular their asymptotic almost sure consistence. The consistency is then extended to the case where the aggregated matrix of time samples is corrupted by a rank one (or more generally, low rank) matrix. As an application of the latter, the problem of source detection in the context of large dimensional sensor networks within a temporally correlated noise environment is studied. As opposed to standard procedures, this application is performed online, i.e. without the need to possess a learning set of pure noise samples.
Document type :
Journal articles
Complete list of metadata

Cited literature [12 references]  Display  Hide  Download

https://hal.archives-ouvertes.fr/hal-01241741
Contributor : Matha DEGHEL Connect in order to contact the contributor
Submitted on : Thursday, December 10, 2015 - 10:57:51 PM
Last modification on : Saturday, June 25, 2022 - 10:18:32 PM
Long-term archiving on: : Saturday, April 29, 2017 - 10:42:22 AM

File

toeplitz_julia.pdf
Explicit agreement for this submission

Identifiers

Citation

Julia Vinogradova, Romain Couillet, Walid Hachem. Estimation of Toeplitz Covariance Matrices in Large Dimensional Regime With Application to Source Detection. IEEE Transactions on Signal Processing, Institute of Electrical and Electronics Engineers, 2015, 63 (18), pp.4903 - 4913. ⟨10.1109/TSP.2015.2447493⟩. ⟨hal-01241741⟩

Share

Metrics

Record views

298

Files downloads

147